Smoothness as an invariant property of coefficients of linear differential equations

František Neuman

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 3, page 513-521
  • ISSN: 0011-4642

How to cite

top

Neuman, František. "Smoothness as an invariant property of coefficients of linear differential equations." Czechoslovak Mathematical Journal 39.3 (1989): 513-521. <http://eudml.org/doc/13797>.

@article{Neuman1989,
author = {Neuman, František},
journal = {Czechoslovak Mathematical Journal},
keywords = {second order linear differential equation},
language = {eng},
number = {3},
pages = {513-521},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Smoothness as an invariant property of coefficients of linear differential equations},
url = {http://eudml.org/doc/13797},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Neuman, František
TI - Smoothness as an invariant property of coefficients of linear differential equations
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 3
SP - 513
EP - 521
LA - eng
KW - second order linear differential equation
UR - http://eudml.org/doc/13797
ER -

References

top
  1. O. Borůvka, Linear Differential Transformations of the Second Order, The English Univ. Press, London 1971. (1971) Zbl0222.34002MR0463539
  2. M. Čadek, Form of general pointwise transformations of linear differential equations, Czechoslovak Math. J. 35 (110) (1985), 617-624. (1985) Zbl0626.34036MR0809044
  3. F. Neuman, Geometrical approach to linear differential equations of the n -th order, Rend. Math. 5 (1972), 579-602. (1972) Zbl0257.34029MR0324141
  4. F. Neuman, A note on smoothness of the Stäckel transformation, Prace Mat. WSP Krakow 11 (1985), 147-151. (1985) 
  5. P. Stäckel, Über Transformationen von Differentialgleichungen, J. Reine Angew. Math. (Crelle Journal) 111 (1893), 290-302. 
  6. J. Suchomel, Preobrazovanie linejnych odnorodnych differencial'nych uravnenij vysshego porjadka, Arch. Math. (Brno) 13 (1977), 41-46. (1977) MR0499394

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.